CSpace  > 数学所
Homotopy localization and H-spaces
Pan, JZ
2002-11-01
Source PublicationBULLETIN OF THE LONDON MATHEMATICAL SOCIETY
ISSN0024-6093
Volume34Pages:677-680
AbstractAn example is provided of a space that does not have the homotopy type of an H-space, and yet has the same n-type as a double loop space for each natural number n. It is also locally homotopy equivalent to a double loop space at each prime p.
DOI10.1112/S0024609302001236
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000179298900005
PublisherOXFORD UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17292
Collection数学所
Corresponding AuthorPan, JZ
AffiliationAcad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Pan, JZ. Homotopy localization and H-spaces[J]. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,2002,34:677-680.
APA Pan, JZ.(2002).Homotopy localization and H-spaces.BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,34,677-680.
MLA Pan, JZ."Homotopy localization and H-spaces".BULLETIN OF THE LONDON MATHEMATICAL SOCIETY 34(2002):677-680.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pan, JZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pan, JZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pan, JZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.